Alert archive / Kansas / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 157, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Jun 30, 2005, 3:29 PM CDT for 4 counties in Kansas. It was in force for 46 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2005, 3:29 PM CDT (20:29 UTC)
- Expired
- Jun 30, 2005, 4:15 PM CDT
- In force
- 46 min
- Issued by
- NWS Topeka, KS
- Area
- Counties, with a storm outline in the text
Counties Lyon County, KS, Osage County, KS, Shawnee County, KS, Wabaunsee County, KS
The radar
The Topeka radar (KTWX), 39 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 3:48 PM CDT | HAIL 0.75 | 3 Sw Auburn, KS | |
| Jun 30, 3:50 PM CDT | HAIL 1 | Burlingame, KS | |
| Jun 30, 4:00 PM CDT | HAIL 0.5 | 7 Ne Admire, KS | |
| Jun 30, 4:00 PM CDT | HAIL 1 | Eskridge, KS | |
| Jun 30, 4:10 PM CDT | TSTM WND DMG | Eskridge, KS | 6 TO 8 INCH DIAMETER TREE LIMBS BLOWN DOWN |
| Jun 30, 4:10 PM CDT | HAIL 2 | Eskridge, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 30, 1:40 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 8.5 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 302 J/kg
- Mixed-layer CIN
- -357 J/kg
- Mixed-layer LCL
- 1522 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KTOP 302030
SVRTOP
KSC111-139-177-197-302115-
/O.NEW.KTOP.SV.W.0157.050630T2029Z-050630T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
329 PM CDT THU JUN 30 2005
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN LYON COUNTY IN EAST CENTRAL KANSAS
NORTHERN OSAGE COUNTY IN EAST CENTRAL KANSAS
SOUTHERN SHAWNEE COUNTY IN EAST CENTRAL KANSAS
SOUTHEASTERN WABAUNSEE COUNTY IN EAST CENTRAL KANSAS
* UNTIL 415 PM CDT
* AT 327 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR
HARVEYVILLE...OR ABOUT 22 MILES SOUTHWEST OF TOPEKA...MOVING EAST
AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
AUBURN...
BURLINGAME...
SCRANTON...
CARBONDALE...
RICHLAND...
OVERBROOK...
THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 151 AND 172.
LARGE HAIL...VERY HEAVY RAIN AND DAMAGING WINDS ARE LIKELY WITH THIS
STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING.
STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.
LAT...LON 3869 9598 3869 9628 3894 9607 3894 9550
3872 9550 3869 9592
$$3 follow-up statements
000
WWUS53 KTOP 302037
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
333 PM CDT THU JUN 30 2005
KSC111-139-177-197-302115-
/O.CON.KTOP.SV.W.0157.000000T0000Z-050630T2115Z/
SHAWNEE-WABAUNSEE-OSAGE-LYON-
333 PM CDT THU JUN 30 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 415 PM CDT FOR
NORTHEASTERN LYON...NORTHERN OSAGE...SOUTHEASTERN WABAUNSEE AND
SOUTHERN SHAWNEE COUNTIES...
AT 331 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED NEAR HARVEYVILLE...OR ABOUT 22 MILES SOUTHWEST OF TOPEKA...
MOVING EAST AT 30 MPH.
A SECOND SEVERE THUNDERSTORM WAS LOCATED ALONG THE WABAUNSEE AND
LYON COUNTY LINE MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
BURLINGAME...AUBURN...SCRANTON...CARBONDALE...OVERBROOK AND RICHLAND.
THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 151 AND 172.
AT 325 PM...DAMAGING WINDS ESTIMATED TO BE OVER 70 MPH OCCURRED 1
MILE SOUTHEAST OF ESKRIDGE.
LARGE HAIL...VERY HEAVY RAIN AND DAMAGING WINDS ARE LIKELY WITH THIS
STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING NOW.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
LAT...LON 3869 9598 3869 9628 3894 9607 3894 9550
3872 9550 3869 9592
$$000
WWUS53 KTOP 302053
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
351 PM CDT THU JUN 30 2005
KSC111-139-177-197-302115-
/O.CON.KTOP.SV.W.0157.000000T0000Z-050630T2115Z/
SHAWNEE-WABAUNSEE-OSAGE-LYON-
351 PM CDT THU JUN 30 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 415 PM CDT FOR
EXTREME NORTHEASTERN LYON...NORTHERN OSAGE...SOUTHEASTERN WABAUNSEE
AND EXTREME SOUTHEAST SHAWNEE COUNTIES...
AT 349 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR BURLINGAME...OR ABOUT 19 MILES SOUTH OF TOPEKA...MOVING
EAST AT 30 MPH.
A SECOND SEVERE THUNDERSTORM HAS DEVELOPED ABOUT 6 MILES NORTHWEST
OF ESKRIDGE. THIS STORM WILL MOVE EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
CARBONDALE AND OVERBROOK.
LARGE HAIL...VERY HEAVY RAIN AND DAMAGING WINDS ARE LIKELY WITH THIS
STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING NOW.
AT 348 PM...A SPOTTER REPORTED QUARTER SIZE HAIL IN BURLINGAME.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
LAT...LON 3870 9603 3881 9624 3901 9611 3897 9571
3876 9554 3872 9550 3870 9575 3869 9592
$$000
WWUS53 KTOP 302113
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
408 PM CDT THU JUN 30 2005
KSC111-177-302118-
/O.CAN.KTOP.SV.W.0157.000000T0000Z-050630T2115Z/
SHAWNEE-LYON-
408 PM CDT THU JUN 30 2005
...THE SEVERE THUNDERSTORM WARNING FOR LYON AND SHAWNEE COUNTIES HAS
BEEN CANCELLED...
THE SEVERE THUNDERSTORMS WILL MOVE SOUTH OF SHAWNEE COUNTY.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
LAT...LON 3872 9593 3874 9594 3879 9605 3886 9597
3885 9554 3876 9555 3868 9554 3866 9576
3869 9593
$$
KSC139-197-302115-
/O.CON.KTOP.SV.W.0157.000000T0000Z-050630T2115Z/
WABAUNSEE-OSAGE-
408 PM CDT THU JUN 30 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 415 PM CDT FOR
NORTHERN OSAGE AND SOUTHEASTERN WABAUNSEE COUNTIES...
AT 406 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 4 MILES SOUTHEAST OF CARBONDALE...OR ABOUT 19 MILES SOUTH OF
TOPEKA...MOVING EAST AT 30 MPH.
A SECOND SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST OF
ESKRIDGE MOVING EAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
OVERBROOK...POMONA LAKE AND HARVEYVILLE.
AT 400 PM...A SPOTTER REPORTED QUARTER SIZE HAIL 1 MILE SOUTH OF
ESKRIDGE AND 2 INCH HAIL IN ESKRIDGE.
LARGE HAIL...VERY HEAVY RAIN AND DAMAGING WINDS ARE LIKELY WITH THIS
STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING NOW.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
LAT...LON 3872 9593 3874 9594 3879 9605 3886 9597
3885 9554 3876 9555 3868 9554 3866 9576
3869 9593
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 3:21 AM CDT, 12 hours 8 minutes earlier.
Area forecast discussion, Jun 30, 3:21 AM CDT, 12 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 321 AM CDT THU JUN 30 2005 .DISCUSSION... INTERMITTENT PRECIPITATION CHANCES THROUGHOUT THE FORECAST LEAD THE LIST OF CHALLENGES THIS MORNING. 00Z UPPER AIR MAPS SHOWED ENE JET FROM FOUR CORNERS NORTH INTO THE NORTHERN PLAINS WITH SEASONABLY STRONG STACKED SYSTEM OVER THE DAKOTAS. TEMPS AROUND 13C AT 700MB OVER MUCH OF KANSAS WITH 0-8C DEWPOINTS OVER MUCH OF THE NORTHERN AND CENTRAL PLAINS...WITH 850MB MOISTURE LEVELS AROUND 14C AHEAD OF THE COLD FRONT. ELEVATED THUNDERSTORMS CONTINUE OVER MUCH OF NORTH CENTRAL AND NORTHEAST KANSAS EARLY THIS MORNING WITH SURFACE BOUNDARY FROM ROUGHLY KLWD TO KEHA. UPPER SYSTEM TO SLOWLY WORK OFF TO THE EAST TODAY WITH SECONDARY TROF PUSHING SOUTHEAST THROUGH IOWA. 850MB PROFILER DATA INDICATING LOW LEVEL JET BEGINNING TO VEER WHICH SHOULD BRING A DECREASING TREND TO THE CONVECTION...THOUGH MID LEVEL ISENTROPIC LIFT CONTINUES TO CREATE SOME SHOWERS INTO SOUTHWESTERN NEBRASKA. MODELS INDICATE THIS LIFT TO SPREAD INTO THE CWA TODAY...THOUGH THIS MAY BE AN ARTIFACT OF CONVECTIVE PARAMETERIZATION SCHEMES. NEVERTHELESS... SHOULD BE AT LEAST SOME CHANCE FOR ELEVATED PRECIPITATION OVER THE FRONT AND OUTFLOW BOUNDARIES INTO THE MID DAY HOURS...THEN BETTER CHANCES OVER THE SOUTHERN ZONES THIS AFTERNOON AND TONIGHT AS FRONT SLOWLY PUSHES SOUTH BEHIND SECONDARY WAVE. SYNOPTIC FEATURES RATHER RESPECTABLE WITH JET CORE TO THE NORTHEAST...500MB HEIGHTS FALLING...AND 700-850MB MOISTURE POOLING MAINLY THIS EVENING...WITH BOUNDARY LIKELY NOT FAR TO THE SOUTH UNTIL LATE...SO SOME CONCERN FOR HEAVY RAINFALL. SURFACE BOUNDARY POSITION A LARGE UNCERTAINTY HOWEVER WITH SECONDARY WAVE KEEPING PRESSURES FROM RISING TOO FAST BEHIND MAIN UPPER LOW AND ZONAL FLOW OVER THE ROCKIES. MAIN SHOVE MAY BE FROM COOL OUTFLOW WHICH MODELS WILL NOT HANDLE WELL. WITH THIS IN MIND...WILL KEEP POPS IN CHANCE RANGE BOTH TODAY AND TONIGHT. CONVECTIVE DEBRIS CONSIDERATIONS SUGGEST KEEPING HIGH TEMPS BELOW GUIDANCE FOR THE MOST PART. NORTH/NORTHEAST LOW LEVEL FLOW IN ASSOCIATION WITH PACIFIC HIGH TO KEEP TEMPS NEAR NORMALS FOR FRIDAY. RETURN FLOW BEGINS FRIDAY NIGHT WITH SOME WEAK MID LEVEL WARM AIR ADVECTION SUPPORTING SOME MENTION OF PRECIPITATION FOR THE WESTERN COUNTIES. BETTER LOW LEVEL FORCING COMES IN SATURDAY NIGHT THOUGH MODELS VARY WIDELY ON QUALITY OF MOISTURE. NEXT NORTHERN STATES SYSTEM TO BRING ANOTHER FRONT INTO THE AREA SUNDAY AFTERNOON/NIGHT AND MAY NOT STRAY FAR ON INTO NEXT WEEK. GOING PRECIPITATION MENTION SEEMS FINE FOR NOW...BUT WILL NEED TO BE MONITORED. && .TOP...WATCHES/WARNINGS/ADVISORIES...NONE. && 65
Hazardous weather outlook, Jun 30, 4:56 AM CDT, 10 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 456 AM CDT THU JUN 30 2005 KSZ008>012-020>024-026-034>040-054>056-058-059-011000- ANDERSON-BROWN-CLAY-CLOUD-COFFEY-DICKINSON-DOUGLAS-FRANKLIN-GEARY- JACKSON-JEFFERSON-LYON-MARSHALL-MORRIS-NEMAHA-OSAGE-OTTAWA- POTTAWATOMIE-REPUBLIC-RILEY-SHAWNEE-WABAUNSEE-WASHINGTON- INCLUDING THE CITIES OF...ABILENE...CLAY CENTER...CONCORDIA... EMPORIA...HIAWATHA...JUNCTION CITY...LAWRENCE...MANHATTAN... MARYSVILLE...OTTAWA AND TOPEKA 456 AM CDT THU JUN 30 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL...NORTHEAST AND EAST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE TODAY ACROSS THE AREA...AND TONIGHT MAINLY ALONG AND SOUTH OF INTERSTATE 70. SOME OF THE STORMS COULD BE SEVERE AND PRODUCE LARGE HAIL AND DAMAGING WINDS. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS OVER NORTH CENTRAL AND PORTIONS OF EAST CENTRAL KANSAS FRIDAY NIGHT. THUNDERSTORMS WILL BE POSSIBLE FOR MUCH OF THE AREA FROM SATURDAY NIGHT THROUGH MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED TODAY AND TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.CRH.NOAA.GOV/TOP (ALL LOWER CASE)
In the hours before
Local storm report, Jun 30, 1:43 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
143 PM CDT THU JUN 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM HAIL LEONARDVILLE 39.36N 96.86W
06/30/2005 0.75 INCH RILEY KS TRAINED SPOTTER
DIME TO SOME PENNY SIZE HAIL.
&&
STRASSBERGLocal storm report, Jun 30, 2:35 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
235 PM CDT THU JUN 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL 18 ESE JUNCTION CITY 38.93N 96.52W
06/30/2005 1.00 INCH GEARY KS EMERGENCY MNGR
ON HIGHWAY 177 NEAR MCDOWELL CREEK.
&&
STRASSBERGLocal storm report, Jun 30, 3:03 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
303 PM CDT THU JUN 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0258 PM HAIL 7 NNE SILVER LAKE 39.20N 95.81W
06/30/2005 1.00 INCH SHAWNEE KS TRAINED SPOTTER
HEAVY QUARTER SIZE HAIL AND GUSTY WINDS.
&&
STRASSBERGSpecial weather statement, Jun 30, 3:15 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 315 PM CDT THU JUN 30 2005 KSZ021>023-034>036-302115- CLAY-DICKINSON-GEARY-OTTAWA-POTTAWATOMIE-RILEY- INCLUDING THE CITIES OF...ABILENE...CLAY CENTER... JUNCTION CITY AND MANHATTAN 315 PM CDT THU JUN 30 2005 ...SEVERE THUNDERSTORM WATCH NUMBER 563 IS NO LONGER IN EFFECT... THE FOLLOWING COUNTIES ARE NO LONGER UNDER THE SEVERE THUNDERSTORM WATCH... CLAY RILEY POTTAWATOMIE OTTAWA GEARY DICKINSON SOME CITIES NO LONGER UNDER THE SEVERE THUNDERSTORM WATCH... ABILENE JUNCTION CITY MANHATTAN CLAY CENTER STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE. KSZ024-026-037>040-054>056-058-059-010200- ANDERSON-COFFEY-DOUGLAS-FRANKLIN-JACKSON-JEFFERSON-LYON-MORRIS-OSAGE- SHAWNEE-WABAUNSEE- INCLUDING THE CITIES OF...EMPORIA...LAWRENCE...OTTAWA AND TOPEKA 315 PM CDT THU JUN 30 2005 ...SEVERE THUNDERSTORM WATCH NUMBER 563 REMAINS IN EFFECT... THE SEVERE THUNDERSTORM WATCH INCLUDES THE FOLLOWING COUNTIES... JACKSON JEFFERSON SHAWNEE WABAUNSEE DOUGLAS MORRIS OSAGE LYON FRANKLIN COFFEY ANDERSON SOME CITIES IN THE WATCH ARE... EMPORIA OTTAWA LAWRENCE TOPEKA STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.
Local storm report, Jun 30, 3:25 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
325 PM CDT THU JUN 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0258 PM TSTM WND DMG 1 SE ESKRIDGE 38.85N 96.10W
06/30/2005 WABAUNSEE KS TRAINED SPOTTER
WINDS ESTIMATED OVER 70 MPH WITH DAMAGE TO GAZEBO AND OUT
BUILDINGS, ALSO STANDING WATER FROM VERY HEAVY RAINS. PEA
SIZE HAIL FELL BRIEFLY.
&&
STRASSBERGLocal storm report, Jun 30, 3:28 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TOPEKA KS
328 PM CDT THU JUN 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND DMG 1 SE ESKRIDGE 38.85N 96.10W
06/30/2005 WABAUNSEE KS TRAINED SPOTTER
WINDS ESTIMATED OVER 70 MPH WITH DAMAGE TO GAZEBO AND OUT
BUILDINGS, ALSO STANDING WATER FROM VERY HEAVY RAINS. PEA
SIZE HAIL FELL BRIEFLY. ...CORRECTION TO TIME OF
EVENT...SHOULD BE 325PM CDT.
&&
STRASSBERGThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 12:14 AM CDT | Severe Thunderstorm Warning | TOP | Marshall, Nemaha | 46 min |
| Jun 30, 12:18 AM CDT | Severe Thunderstorm Warning | TOP | Cloud, Ottawa | 42 min |
| Jun 30, 1:00 AM CDT | Severe Thunderstorm Warning | TOP | Clay, Ottawa | 25 min |
| Jun 30, 1:31 AM CDT | Severe Thunderstorm Warning | TOP | Nemaha | 29 min |
| Jun 30, 3:17 AM CDT | Flash Flood Warning | TOP | Cloud | 3 hr |
| Jun 30, 12:57 PM CDT | Severe Thunderstorm Warning | TOP | Clay | 27 min |
| Jun 30, 2:03 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Wabaunsee | 42 min |
| Jun 30, 2:44 PM CDT | Severe Thunderstorm Warning | TOP | Wabaunsee | 46 min |
| Jun 30, 2:45 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Jefferson, Shawnee | 60 min |
| Jun 30, 3:37 PM CDT | Severe Thunderstorm Warning | TOP | Coffey, Lyon, Osage | 38 min |
| Jun 30, 4:14 PM CDT | Severe Thunderstorm Warning | TOP | Coffey, Lyon, Osage | 46 min |
| Jun 30, 4:16 PM CDT | Severe Thunderstorm Warning | TOP | Franklin, Osage | 44 min |
| Jun 30, 4:22 PM CDT | Tornado Warning | TOP | Coffey, Osage | 38 min |
| Jun 30, 4:34 PM CDT | Severe Thunderstorm Warning | TOP | Shawnee, Wabaunsee | 41 min |
| Jun 30, 4:54 PM CDT | Severe Thunderstorm Warning | TOP | Osage | 51 min |
| Jun 30, 4:59 PM CDT | Severe Thunderstorm Warning | TOP | Anderson, Coffey | 46 min |
| Jun 30, 5:11 PM CDT | Severe Thunderstorm Warning | TOP | Shawnee, Wabaunsee | 49 min |
| Jun 30, 5:42 PM CDT | Severe Thunderstorm Warning | TOP | Lyon | 48 min |
| Jun 30, 5:52 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Osage, Shawnee | 38 min |
| Jun 30, 5:59 PM CDT | Severe Thunderstorm Warning | TOP | Shawnee, Wabaunsee | 46 min |
| Jun 30, 6:30 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Franklin, Osage | 45 min |
| Jun 30, 6:31 PM CDT | Severe Thunderstorm Warning | TOP | Lyon | 44 min |
| Jun 30, 6:33 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Morris | 42 min |
| Jun 30, 6:44 PM CDT | Severe Thunderstorm Warning | TOP | Shawnee | 22 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.